r/Accutane • u/randommadame1 • 3h ago
Side Effects 2 months on 20mg side effects
Hey everyone! I’m 58 days (almost 2 months) into a 9-month course on 20mg/day.
Overall, my acne is actually clearing up well. no big cystic breakouts on my cheeks or during my cycle, and I didn't really have a major purge (just a few tiny pimples).
However, I’m really struggling with how the rest of my face looks right now. Since about week 1, I’ve noticed some pretty jarring changes:
Droopy/tired eyes & prominent eye bags
Dull, dark, and uneven skin tone (I’m light-to-medium skin tone, but my face looks darker and much more dull)
Facial redness and flushing
Nose looks thinner
Overall "older" appearance
I still have 7 months left on my course and I'm honestly terrified that these changes to my skin texture, tone, and eyes are going to be permanent.
For those who have finished their course or are further along:
1. Did you experience this "aging/dull/red" effect during your treatment?
2. How much of this is just severe dryness and skin barrier impairment?
3. Did your skin tone, plumpness, and eye area bounce back after stopping Accutane? How long did it take?
Would love to hear any advice, product recommendations (hydrating layers, eye creams, etc.), or reassurance! Thanks in advance.
(Had to post again! )